# SDR AALA202012249013

- Difficulty date: December 21, 2020
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N156UW
- Make and model: Airbus A321-211
- Aircraft serial: 5684
- Aircraft time: 22,523 hours, 9,045 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Control Panel
- Part number: 330TS08Y
- Part serial: 893
- Condition: Defective
- Location: Fire Suppression
- Part time: 51,330 hours, 29,384 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  AT TOP OF DESCENT THE APU DISCHARGE LIGHT ILLUMINATED.    REPLACED FIRE PANEL 1WD AND ACCOMPLISHED A SATISACTORY OPERATIONAL CHECK PER AMM 26-12-12.
